Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Chest discomfort and pain in left shoulder. On xanax. Having pain in neck and shoulder. Advice

User rating for this question
Very Good
Answered by

Diabetologist
Practicing since : 2006
Answered : 869 Questions
Question
Hi My complain is that sometimes i feel little chest discomfort & pain in my left shoulder when climping up the stairs ( about 7 floors) & sometimes i feel nothing . I went to 2 of the most excellent Cardiologists in my country & they did for me an ECG & physical exam , my blood pressure was 130/85 & 115/80 & they told me that i am stressed & they gave me somthing called Xanax . N.B: i always have sever pain in my neck & shoulder specially after waking up & after a long day at work infront of the PC . What is your opinion ?
Posted Mon, 25 Nov 2013 in Hypertension and Heart Disease
 
 
Answered by Dr. Pratap VGM 1 hour later
Brief Answer: case of cervical spondylosis and gastritis Detailed Answer: Dear sir Welcome to healthcare magic I throughly reviewed your case and came to conclusion that due to your prolonged sitting in front of computer you are getting episodes of pain in the neck and shoulder.. It might be even due to cervical spondylosis.. which can be confirmed by x XXXXXXX of cervical spine... Thirdly you complained of easy fatigue in climbing.. related to it your ecg is also normal but ecg wont be enough for excluding heart disease. Some times TMT test will reveal lot of details Thirdly xanax is a pain relieving drug which acts for a limited period of time. Not suitable for long time.. Keeping all these in mind consult your cardiologist and get tmt test done and review cervical spine x XXXXXXX with orthopedician Hope information is helpful Thanks
Above answer was peer-reviewed by
 
Follow-up: Chest discomfort and pain in left shoulder. On xanax. Having pain in neck and shoulder. Advice 54 minutes later
Why my 2 cardiologists & they are professors didn't asked me to do tmt test . I also just climped 9 floors (200 stairs) now (one shot & i felt nothing . )
 
 
Answered by Dr. Pratap VGM 17 minutes later
Brief Answer: Diagnosis by exclusion Detailed Answer: Dear sir I understand your concerns,, but we advice to make diagnosis by exclusion.. by doing tmt test you will exclude many Conditions such as angina.. Most of the time tests may be negative but there are possibilities of positives which should not be missed. Thanks
Above answer was peer-reviewed by
 
Follow-up: Chest discomfort and pain in left shoulder. On xanax. Having pain in neck and shoulder. Advice 6 days later
I did yesterday a Cardio Stress test & it was very normal too .
 
 
Answered by Dr. Pratap VGM 5 hours later
Brief Answer: Reflux gastritis Detailed Answer: Dear sir I am glad the test came out negative. In that case, this might be due to reflux gastritis. You can discuss with your doctor. In the interim, you can try antacids and over the counter proton pump inhibitors for couple of weeks. Bring about changes in your life style to manage stress, food and sleep well. They would help. Hope this helps. Thanks
Above answer was peer-reviewed by
 
Follow-up: Chest discomfort and pain in left shoulder. On xanax. Having pain in neck and shoulder. Advice 1 hour later
Sorry i didn't mentioned before that I have been diagnosed with sliding Hiatus Hernia & Bile Gastritis since last May 2013 . & i already take Nexium 20 . Because i didn't thaught that may the left chest discomfort can be related to the stomach . Thanks
 
 
Answered by Dr. Pratap VGM 28 minutes later
Brief Answer: Gastritis will cause chest pain Detailed Answer: Dear sir Gastritis, H. pylori infection and hiatus hernia will cause chest pain and some times left sided predominant pain. So never exclude the cause. You can add domperidone with levosulpiride to nexium for additional benefits after discussing with your treating doctor. Hope you feel good Thank
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor